I. Approximative properties of biharmonic Poisson integrals in the classes $W^r_{\beta} H^{\alpha}$

  • I. V. Kalchuk
  • Yu. I. Kharkevych


We deduce asymptotic equalities for the least upper bounds of approximations of functions from the classes $W^r_{\beta} H^{\alpha}$, and $H^{\alpha}$ by biharmonic Poisson integrals in the uniform metric.
How to Cite
Kalchuk, I. V., and Y. I. Kharkevych. “I. Approximative Properties of Biharmonic Poisson Integrals in the Classes $W^r_{\beta} H^{\alpha}$”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 68, no. 11, Nov. 2016, pp. 1493-04, https://umj.imath.kiev.ua/index.php/umj/article/view/1936.
Research articles